# SDR CA071031002

- Difficulty date: April 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Pipe
- Part number: 6552241
- Condition: Deteriorated
- Location: Engine
- Part time: 394 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) INTAKE PIPE FLANGE DETERIORATED AND AIR LEAK OCCURRED. ENGINE IDLE INCREASED AND ENGINE RUNS SLIGHTLY ROUGH. INSTALLED NEW INTAKE PIPE P/N 655224-1 AND GASKET 554227 (NR 3 CYLINDER) (TC NR 20071031002)
